# SDR DLM88010029

- Difficulty date: January 6, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 36,110 hours, 30,072 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Lt Pack
- Component: Controller, 60714622
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN COCKPIT AND CABIN WITH REDUCED POWER ON FINAL.  SUSPECT ELECTRICAL OR AIR CONDITIONING, NO OTHER INDICATIONS.  PER CAPTS VERBAL REPORT, CAPTAIN SMELLED FUMES FOR 3 FLIGHT LEGS AND THINKS IT IS GLYCOL (ANTI-ICE FLUID).  SUSPECT LEFT PACK OVERTEMP.  REPLACED LT PACK TEMP CONTROLLER, INSPECTED LT PACK PNEUMATIC DUCTING AND ACM.  ACM OIL LEVEL FULL, RAN LT PACK SEVERAL HOURS, NO OVERTEMP OR SMELL NOTED.  OK FOR FLIGHT.
